I've been taking Viibryd for two weeks, and am scheduled to begin 40mg/day tomorrow. My question regards specifically the several references to frightening dreams. To those who have had this side effect, can you share some more information? Were the dreams scary because of things happening to you (being chased, or attacked in some way?), or because of scary images? Were any of you scared upon awaking because of YOUR violent actions in the dream?
I would call the dreams vivid, not frightening. I am one of those people who does not remember his dreams, even on Viibryd, but without some help I can't sleep as each dream cycle wakes me up it is so vivid (realistic).
My doctor gave me Temazepam (Restoril) and it solved the problem. It is addicting and you can't just quit. Normally, it is given for 7 days or so, but I am on it as long as I am on Viibryd, which is forever, so the addiction part is not a problem for me.
Talk to your doctor right away. This is a known side effect and they are prepared to deal with it. I would tell you not to be afraid.
A vivid dream is totally different from a scary or nightmarish dream. Vivid dreams are so realistic that you wake up because you feel as if they are really happening to you. They can be happy, sad, wonderful, or whatever, but they are VIVID. They will wake you up. This disruption in your sleep cycle can make it difficult to get out of your depression, so see your doctor.
You are going to be just fine. Not everyone has this side effect and not everyone has it to the degree that I have. If you have not had any vivid dreams on the dosage you are on now, you may not have them at 40mg either. I repeat, your are going to be just fine. Talk to your doctor.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2012 • 2 answers
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 11 Dec 2012 • 5 answers
Posted 27 Feb 2013 • 1 answer
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Posted 5 Dec 2014 • 1 answer